# SDR UALA2011110105924

- Difficulty date: October 31, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 81,006 hours, 12,983 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Condition: Obstructed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG DRAIN SYS TUBES FROM J-BOX BOTH LEFT AND RIGHT SIDES ARE OBSTRUCTED.  REPLACED OBSTRUCTED TUBES.
